Posted by Nancy on August 12, 1999 at 10:34:08
It's so great to have a place to get answers to all our questions!
Mine is, does Hep C have anything to do with my Husbands High Blood Pressure?
He is on medication, but he still is struggling to keep it down!
Last night he was so High, with head ache, that I almost rushed him to the emergency! But went down after his pills.
And secondly, does the BP Medications..do further damage to the liver?
Posted by HFHSM.D.-D.M. on September 08, 1999 at 15:34:26
First I regret the delay in answering the MedHelp questions in the last month but the delay was due to factors outside my control. I appreciated your question because I haven
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.